I just starting taking Meth on Sunday am. I am 42 years old. I was just diagnosed w/RA in September. Funny, how in the last two months the pain has gotten so bad in my feet, it has come on so fast. Anyhow, I too, have/had major problems with the side-effects listed for the Meth. My RA Dr. and I talked about it and he was very straight forward on all those side effects. He has been prescribing the Meth at his clinic for manymany years. He stated, those side effects are usually listed for people who are taking the drug for Cancer Cemo. The dosage that is used for people w/RA is so low, that the most common side effect is nausea/vomitting and some mild stomach pain. Of course, we are all different, but you come to a point where you have to trust your Dr. and his experience, I think. I trust my Dr. and started on the Meth along with Diclofenac. I am scared too, don't get me wrong. But, the rapid pace that my RA has taken over my body is more scary too me. I need to get it under control and I think the Meth will help. The side effects I am blocking out, the pain, I have to get under control. Give it a try, maybe it will work for you too. Thanks.